Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 259, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 30, 2008, 8:03 PM CDT for Benton County, Morgan County, Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2008, 8:03 PM CDT (01:03 UTC)
- Expired
- May 30, 2008, 9:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Benton County, MO, Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 109 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 8:40 PM CDT | TSTM WND DMG | Lincoln, MO | SMALL TREES UPROOTED AND LIMBS SNAPPED IN LINCOLN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 30, 2:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1877 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 310103 SVRSGF MOC015-141-310200- /O.NEW.KSGF.SV.W.0259.080531T0103Z-080531T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 803 PM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MORGAN COUNTY IN CENTRAL MISSOURI... NORTHERN BENTON COUNTY IN CENTRAL MISSOURI... * UNTIL 900 PM CDT. * AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR COLE CAMP...OR 14 MILES NORTHEAST OF WARSAW...MOVING EAST AT 39 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... STOVER BY 820 PM CDT. VERSAILLES BY 835 PM CDT. THE TOWN OF CROCKERVILLE IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3855 9283 3827 9283 3831 9353 3846 9351 TIME...MOT...LOC 0103Z 267DEG 34KT 3841 9320 $$ SCHAUMANN
2 follow-up statements
000 WWUS53 KSGF 310120 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 819 PM CDT FRI MAY 30 2008 MOC015-141-310200- /O.CON.KSGF.SV.W.0259.000000T0000Z-080531T0200Z/ BENTON MO-MORGAN MO- 819 PM CDT FRI MAY 30 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL MORGAN AND NORTHERN BENTON COUNTIES... AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR CROCKERVILLE...OR 15 MILES WEST OF VERSAILLES...MOVING EAST AT 42 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... STOVER BY 825 PM CDT. VERSAILLES BY 835 PM CDT. OTHER STRONG THUNDERSTORMS WILL AFFECT TRUMAN LAKE NORTH OF WARSAW...INCLUDING TRUMAN LAKE STATE PARK. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3855 9283 3827 9283 3831 9353 3846 9351 TIME...MOT...LOC 0119Z 270DEG 37KT 3841 9307 $$ SCHAUMANN
000
WWUS53 KSGF 310141
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT FRI MAY 30 2008
MOC015-141-310200-
/O.CON.KSGF.SV.W.0259.000000T0000Z-080531T0200Z/
BENTON MO-MORGAN MO-
841 PM CDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL MORGAN AND NORTHERN BENTON COUNTIES...
AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR STOVER...OR 9 MILES SOUTHWEST OF
VERSAILLES...MOVING EAST AT 47 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL MORGAN AND NORTHERN BENTON COUNTIES.
OTHER STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT TRUMAN LAKE NORTH
OF WARSAW...INCLUDING TRUMAN LAKE STATE PARK.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3854 9283 3837 9283 3832 9283 3832 9284
3827 9283 3831 9352 3832 9353 3839 9351
3855 9284
TIME...MOT...LOC 0141Z 276DEG 41KT 3836 9289
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:50 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 30, 6:50 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 650 PM CDT FRI MAY 30 2008 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... ORGANIZED SEVERE STORMS CONTINUED FROM CENTRAL INTO NORTHEAST MISSOURI MAINLY NORTH OF INTERSTATE 70 AT LATE AFTERNOON. THIS AREA OF CONVECTION WAS SUPPORTED BY A PASSING MID LEVEL DISTURBANCE AND THE ENTRANCE REGION OF 250 MB JET. FARTHER SOUTH ACROSS THE OZARKS A MID LEVEL CAPPING INVERSION REMAINED IN PLACE. IN FACT THE 00Z UPPER AIR SOUNDING FROM SPRINGFIELD CONTINUED TO DEPICT A STOUT CAP WITH 12.5 DEGREES C AT 700 MB. ISOLATED STORMS HAD DEVELOPED FROM SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI. HOWEVER WITH THE LACK OF FORCING CONVECTION HAS STRUGGLED TO OVERCOME THIS CAP. IT APPEARS SCATTERED CONVECTION WILL CONTINUE TO DEVELOP OVER THE NEXT FEW HOURS FROM CENTRAL MISSOURI INTO SOUTHEAST KANSAS ON THE PERIPHERY OF THE 700 MB THERMAL RIDGE. THE MOST FAVORABLE AREAS FOR SEVERE WEATHER WILL BE ACROSS CENTRAL MISSOURI WHERE SURFACE BASED CAPE WILL BE NEAR 3000 J/KG AND DEEP LAYERED SHEAR NEAR 40 KTS. THIS WILL SUPPORT SOME VIGOROUS UPDRAFTS AND THE POTENTIAL OF SEVERE STORMS ACROSS THE LAKE OF THE OZARKS AND TRUMAN LAKE REGIONS. TORNADIC POTENTIAL APPEARS LOW WITH MOST FAVORABLE SHEAR PARAMETERS ACROSS EAST CENTRAL MISSOURI. THE OVERALL RISK OF SEVERE WEATHERS APPEARS TO HAVE DECREASED. WITH THE LACK OF UPPER LEVEL SUPPORT EXPECT STORM DEVELOPMENT TO BE DRIVEN BY LOW LEVEL MASS CONVERGENCE ALONG CONVECTIVE OUTFLOW OR AHEAD OF A WEAK FRONT SAGGING SOUTHEAST INTO THE REGION. WEAKENING STORMS MAY MAKE INTO FAR SOUTHERN MISSOURI LATE THIS EVENING. FOSTER && .DISCUSSION... SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... MAIN FOCUS IN THE SHORT TERM WILL BE WITH CONVECTION CHANCES AS A SURFACE BOUNDARY BECOMES STALLED OUT OVER THE AREA. CURRENTLY COLD FRONT WAS LOCATED FROM EASTERN KANSAS INTO NORTHWEST MISSOURI WHILE AN OUTFLOW BOUNDARY FROM PREVIOUS CONVECTIVE COMPLEX WAS LOCATED FROM EAST CENTRAL MISSOURI INTO ILLINOIS. CONVECTION WAS JUST BEGINNING TO DEVELOP IN A BAND FROM JUST NORTH OF KANSAS CITY TO NEAR CHICAGO. 18Z SOUNDING FROM SGF SHOWS A THERMAL CAPPING INVERSION FROM AROUND 750 TO 700 MB WITH A TEMPERATURE OF 13 DEG C AT 700 MB. BOTH GFS/NAM WERE UNDERESTIMATING 700MB TEMPS AT 18Z BUT DO ERODE THE CAP THIS EVENING ACROSS THE CWA. SHOULD SEE CONVECTION DEVELOP AHEAD OF THE FRONT OVER SOUTHEAST KANSAS THIS EVENING AS THE CAP ERODES AS WELL AS CONVECTION SLIDING SOUTH INTO CENTRAL MO COUNTIES WITHIN THE CWA. SUFFICIENT INSTABILITY AND SHEAR EXIST FOR LARGE HAIL/DAMAGING WIND/ISOLATED TORNADOES WITH CAPES OF 2500 TO 4000 J/KG AND AMPLE WIND SHEAR. THUNDERSTORMS WILL LIKELY BEGIN TO DIMINISH BY THE LATE EVENING AS INSTABILITY DECREASES ALTHOUGH COULD SEE A CONVECTIVE COMPLEX DEVLEOP OVER SOUTHERN KANSAS LATE TONIGHT AND PUSH ACROSS SOUTHERN MISSOURI TOWARDS MORNING AND ON SATURDAY. FRONT WILL EVENTUALLY STALL OUT ALONG THE MISSOURI ARKANSAS BORDER ON SATURDAY WITH THE MAIN CONVECTIVE CHANCES TO REMAIN AROUND THE FRONT THROUGH THE REST OF THE WEEKEND. LINDENBERG LONG TERM (MONDAY - FRIDAY)... LOW CONFIDENCE IN THE EXTENDED PERIOD IS BASED ON HOW THE MAIN FRONTAL BOUNDARY PROGGED TO MOVE THROUGH THE REGION ON SATURDAY AFFECTS THE OVERALL PRECIPITATION CHANCES NEXT WEEK WITH SUBTLE SHORT WAVES MOVING THROUGH A MEAN ZONAL FLOW SCENARIO. HAVE HIGHLIGHTED THE BEST POTENTIAL OF PRECIPITATION MONDAY MORNING AS THE FRONTAL BOUNDARY IS EXPECTED TO MOVE NORTHWARD THROUGH THE FORECAST AREA. TIMING WILL BE AN ISSUE FOR LATEST SHIFTS BUT THE OVERALL SCENARIO SEEMS TO BE FINE AS THE MAIN FORCING AND PRESSURE SYSTEM REMAINING NEAR THE FORECAST AREA. THE PROBLEM FOR NEXT WEEK IS BASED ON OVERNIGHT MESOSCALE CONVECTIVE COMPLEXES DEVELOPING ALONG THE NOSE OF THE LOW LEVEL JET SOMEWHERE IN THE PLAINS AND MID WEST. IF THE SURFACE BOUNDARY REMAINS CLOSE ENOUGH TO THE AREA...AND CORFIDI VECTORS FORECAST A SOUTHEAST/EAST DIRECTION...THE COULD LEAD TO A LARGE SCALE PRECIPITATION EVENT WITH THE MAIN TIME FRAME OF PRECIPITATION DURING THE LATE EVENING AND EARLY MORNING HOURS. LATER FORECASTS WILL NEED TO PLAY CLOSE ATTENTION TO THE APEX OF THE LOW LEVEL JET...SURFACE FRONTAL POSITION AND SHORT WAVE INDUCED THUNDERSTORM ACTIVITY. JLT .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && .AVIATION... FOR THE 00Z TAFS...MAIN FORECAST AND AVIATION PROBLEMS DEAL WITH CONVECTION LATER THIS EVENING AND DURING THE OVERNIGHT PERIOD. ISOLATED THUNDERSTORMS DEVELOPING NEAR KCNU...NORTHEAST TOWARD KSZL WILL LIKELY CONTINUE TO DEVELOP AND MOVE SOUTHEAST DURING THE EVENING. TIMING WILL REMAIN A PROBLEM SO I INTRODUCED THUNDERSTORMS IN THE VICINITY AT KJLN AROUND 2Z...AND 3Z FOR KSGF. LOCALIZED MVFR/IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE BUT NOT ENOUGH FOR A TEMPORARY PERIOD AS IF ANY THUNDERSTORMS THAT PRODUCE THESE CONDITIONS WILL BE BRIEF AND LAST LESS THAN A HALF HOUR. AFTER 12Z SATURDAY...ON GOING THUNDERSTORMS WILL BE PROBLEMATIC WITH MORE POSSIBILITIES OF BRIEF MVFR/IFR CEILINGS AND VISIBILITIES. TOO EARLY TO INCLUDE IN THIS TAF FORECAST. JLT && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 30, 5:06 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 506 PM CDT FRI MAY 30 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-312215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 506 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO IS POSSIBLE. AREAS AFFECTED AND TIMING: LATE THIS AFTERNOON AND EARLY EVENING...THUNDERSTORMS ARE EXPECTED TO SLOWLY MOVE SOUTHWARD OVER CENTRAL MISSOURI...AND INTO WEST CENTRAL MISSOURI AND THE LAKE OF THE OZARKS REGION. HAIL UP TO THE SIZE OF GOLF BALLS...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. DISCUSSION: A COLD FRONT WILL SHIFT SOUTHWARD INTO THE AREA AND INTERACT WITH A MOIST AND UNSTABLE AIRMASS. STRONG TO SEVERE STORMS WILL DEVELOP ALONG AND AHEAD OF THIS FRONT. THE HIGHEST PROBABILITY OF SEVERE WEATHER WILL REMAIN OVER CENTRAL...WEST CENTRAL MISSOURI...AND INTO SOUTHEAST KANSAS WHERE THE HIGHEST WIND SHEAR AND INSTABILITY WILL COMBINE TO BRING THE POSSIBILITY OF LARGE HAIL AND ISOLATED TORNADOES. THESE HAZARDS ARE MAINLY EXPECTED ALONG AND NORTH OF A PITTSBURG KANSAS TO CAMDENTON MISSOURI LINE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS THE AREA...ESPECIALLY IN AREAS THAT RECEIVE MULTIPLE STORMS IN A SHORT PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LEFT OVER SATURDAY MORNING THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE REGION...BEFORE ENDING BEFORE NOON. THERE MAY BE ENOUGH SHEAR AND INSTABILITY PRESENT FOR THE POSSIBILITY OF STRONG TO SEVERE STORMS. THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE SATURDAY NIGHT INTO MONDAY AS A FRONTAL BOUNDARY REMAINS IN THE REGION AND SEVERAL UPPER LEVEL DISTURBANCES MOVE THROUGH. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED NORTH OF A FORT SCOTT KANSAS TO CAMDENTON MISSOURI LINE FROM 6 TO 9 PM. SOUTH OF THIS LINE SPOTTER ACTIVATION IS POSSIBLE AFTER 8 PM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) JLT
In the hours before
Special weather statement, May 30, 7:51 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 751 PM CDT FRI MAY 30 2008 MOZ055-310130- BENTON MO- 751 PM CDT FRI MAY 30 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN BENTON COUNTY UNTIL 830 PM CDT... AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LINCOLN...OR 11 MILES SOUTHEAST OF WINDSOR...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... COLE CAMP BY 805 PM CDT. THE TOWN OF CROCKERVILLE IS IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 56 min |
| May 30, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 62 min |
| May 30, 10:10 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 65 min |
| May 30, 10:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Phelps, Pulaski | 66 min |
| May 30, 10:25 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Dallas, Greene, Polk | 65 min |
| May 30, 10:43 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 62 min |
| May 30, 10:58 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 47 min |
| May 31, 9:41 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| May 31, 12:31 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 46 min |
| May 31, 1:13 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 46 min |
| May 31, 1:45 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 60 min |
| May 31, 2:35 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 21 more | 40 hr |
| May 31, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 39 min |
| May 31, 6:48 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.